MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H COLLARED FEMORAL STEMS; AMISTEM COLLARED HA COATED STEM SIZE 4 LAT

MEDACTA INTERNATIONAL SA AMISTEM H COLLARED FEMORAL STEMS; AMISTEM COLLARED HA COATED STEM SIZE 4 LAT
Model Number 01.18.244
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 2 january 2026.Stem: amistem collared 01.18.244 amistem collared ha coated stem size 4 lat (k121011) lot: 179409: (b)(4) items manufactured and released on 11-apr-2018.Expiration date: 02-apr-2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
 
Event or Problem Description
At about 6 years and 9 months from the primary, the patient came in presenting pain due to a loose stem and the cause is unknown.The surgeon revised the stem, the head and the liner.The surgery was completed successfully.

Brand Name
AMISTEM H COLLARED FEMORAL STEMS
Common Device Name
AMISTEM COLLARED HA COATED STEM SIZE 4 LAT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24321116
Report Number3005180920-2026-00096
Device Sequence Number9836391
Product Code LZO
UDI-Device Identifier07630030804694
UDI-Public07630030804694
Combination Product (Y/N)N
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2023
Device Model Number01.18.244
Device Lot Number179409
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient RaceWhite